# SDR CA000714008

- Difficulty date: July 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Failed
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED DURING CRUISE L 14TH DUCT WARNING MESSAGE APPEARED ON EICAS WITH AURAL BLEED AIR DUCT MESSAGE. THE FLIGHT CREW INITIATED LT ENGINE SHUT-DOWN AND LANDED AT THE NEAREST AVAILABLE AIRPORT.  TROUBLESHOOTING CARRIED OUT AND NOT ABLE TO DUPLICATE DEFECT AT THIS TIME.
